# SDR SWAA2015042939114

- Difficulty date: April 6, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 70,838 hours, 66,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6552894
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR STRAP CRACKED AT BS 540, BETWEEN RBL 0 - 25.  R & R  STRAP IAW DWG & SRM.
